# SDR FDEA201611234215

- Difficulty date: November 23, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11
- Aircraft serial: 48459
- Aircraft time: 73,168 hours, 17,228 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, FLAP OTBD FWD HINGE (WING SIDE) ACTUATOR INBD HOLE BORE FOUND CORRODED.
